Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on Greenberg's conjecture
and the abc conjecture

Author: Humio Ichimura
Journal: Proc. Amer. Math. Soc. 126 (1998), 1315-1320
MSC (1991): Primary 11R23
MathSciNet review: 1443156
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For any totally real number field $k$ and any prime number $p$, Greenberg's conjecture for $(k,p)$ asserts that the Iwasawa invariants $\lambda _p(k)$ and $\mu _p(k)$ are both zero. For a fixed real abelian field $k$, we prove that the conjecture is ``affirmative'' for infinitely many $p$ (which split in $k)$ if we assume the abc conjecture for $k$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11R23

Retrieve articles in all journals with MSC (1991): 11R23

Additional Information

Humio Ichimura
Affiliation: Department of Mathematics, Yokohama City University, 22-2, Seto, Kanazawa-ku, Yokohama, 236 Japan

PII: S 0002-9939(98)04196-3
Received by editor(s): June 23, 1996
Received by editor(s) in revised form: October 30, 1996
Additional Notes: The author was partially supported by the Grants-in-Aid for Scientific Research, The Ministry of Education, Science and Culture, Japan.
Communicated by: William W. Adams
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia